Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Reno, NV

July 25, 2013Douglas County, Lyon County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 25, 2013, 3:59 PM PDT for Douglas County, Lyon County, Nevada. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2013, 3:59 PM PDT (22:59 UTC)
Expired
Jul 25, 2013, 6:00 PM PDT
In force
2 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, NV, Lyon County, NV

The radar

The Reno radar (KRGX), 89 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS55 KREV 252259
FFWREV
NVC005-019-260100-
/O.NEW.KREV.FF.W.0016.130725T2259Z-130726T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
359 PM PDT THU JUL 25 2013

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA...
  WEST CENTRAL LYON COUNTY IN WESTERN NEVADA...

* UNTIL 600 PM PDT

* AT 355 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT COMO 
AND ARTESIA LAKE THIS INCLUDES THE BISON WILDFIRE BURN AREA...PINE 
NUT MOUNTAINS...FISH SPRINGS COMMUNITY NEAR JACOBSON LANE.

HEAVY RAIN IS MOVING TOWARD THE BISON WILDFIRE BURN AREA WITH A HALF 
INCH OR GREATER OF RAIN ACCUMULATION EXPECTED IN UNDER AN HOUR. THIS 
WILL LIKELY CAUSE SIGNIFICANT RUNOFF AND DEBRIS FLOW FROM THE BURN 
SCAR. 

FLASH FLOODING AND DEBRIS FLOWS NEAR RECENTLY BURNED AREAS ARE
EXTREMELY DANGEROUS AND CAN DESTROY STRUCTURES AND WASHOUT BRIDGES
AND ROADS. DEBRIS FLOWS OFTEN CONTAIN MASSIVE BOULDERS...BURNED
TREES...AND LARGE AMOUNTS OF SEDIMENT AND ASH MOVING AT HIGH RATES OF
SPEED. PEOPLE LIVING BELOW BURNED AREAS SHOULD TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.

LAT...LON 3906 11968 3903 11932 3875 11936 3888 11967

$$

DJ
2 follow-up statements
488 
WGUS75 KREV 260011
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
511 PM PDT THU JUL 25 2013

NVC005-019-260100-
/O.CON.KREV.FF.W.0016.000000T0000Z-130726T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-LYON NV-
511 PM PDT THU JUL 25 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR WEST
CENTRAL LYON AND CENTRAL DOUGLAS COUNTIES...

AT 500 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT COMO 
AND ARTESIA LAKE THIS INCLUDES THE BISON WILDFIRE BURN AREA...PINE 
NUT MOUNTAINS...SMITH VALLEY...AND FISH SPRINGS COMMUNITY NEAR 
JACOBSON LANE.

MODERATE TO HEAVY RAIN CONTINUES OVER THE BISON WILDFIRE BURN AREA 
WHICH WILL LIKELY CAUSE SIGNIFICANT RUNOFF AND DEBRIS FLOW. 

FLASH FLOODING AND DEBRIS FLOWS NEAR RECENTLY BURNED AREAS ARE
EXTREMELY DANGEROUS AND CAN DESTROY STRUCTURES AND WASH OUT BRIDGES
AND ROADS. DEBRIS FLOWS OFTEN CONTAIN MASSIVE BOULDERS...BURNED
TREES...AND LARGE AMOUNTS OF SEDIMENT AND ASH MOVING AT HIGH RATES OF
SPEED. PEOPLE LIVING BELOW BURNED AREAS SHOULD TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.

LAT...LON 3906 11968 3903 11932 3875 11936 3888 11967

$$

DJ
566 
WGUS75 KREV 260053
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
553 PM PDT THU JUL 25 2013

NVC005-019-260101-
/O.EXP.KREV.FF.W.0016.000000T0000Z-130726T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-LYON NV-
553 PM PDT THU JUL 25 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR WEST CENTRAL
LYON AND CENTRAL DOUGLAS COUNTIES...

THE THREAT FOR CONTINUED FLASH FLOODING HAS DIMINISHED. REMEMBER THAT
MINOR FLOODING OR RUNOFF MAY CONTINUE IN LOW SPOTS FOR SEVERAL 
HOURS. THIS INCLUDES THE BISON WILDFIRE BURN AREA...PINE NUT 
MOUNTAINS...SMITH VALLEY...AND FISH SPRINGS COMMUNITY NEAR JACOBSON 
LANE.

LAT...LON 3906 11968 3903 11932 3875 11936 3888 11967

$$

DJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:04 PM PDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 25, 2:04 PM PDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
204 PM PDT THU JUL 25 2013

.SYNOPSIS...

MOIST AND UNSTABLE CONDITIONS WILL KEEP THE THREAT OF MAINLY
AFTERNOON AND EVENING THUNDERSTORMS OVER EASTERN CALIFORNIA AND
WESTERN NEVADA INTO THE WEEKEND. SOME STORMS MAY BECOME SEVERE,
PRODUCING LOCALLY HEAVY RAIN, LARGE HAIL, AND STRONG GUSTY WINDS.
HIGH TEMPERATURES ARE EXPECTED TO BE NEAR OR SLIGHTLY ABOVE AVERAGE
THROUGH THE WEEKEND.

&&

.SHORT TERM...

UPPER LEVEL LOW OFF THE SOUTHERN CA COAST AND RIDGE OVER THE FOUR
CORNERS ARE INTERACTING TO BRING MOISTURE AND INSTABILITY TO THE
REGION OVER THE NEXT FEW DAYS. DEEP MOISTURE, BETWEEN 0.75-1.0" OF
PRECIPITABLE WATER AND AN ERODING CAP WILL HELP TO DEVELOP
SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND INTO THE EVENING
HOURS. STORMS HAVE ALREADY BEGUN TO INITIATE OVER THE HIGHER TERRAIN
OF THE CENTRAL SIERRA SOUTH OF TAHOE, AND ARE EXPECTED TO CONTINUE
TO SPREAD NORTH ALONG THE SIERRA FRONT, INCLUDING RENO-CARSON-TAHOE
OVER THE NEXT SEVERAL HOURS.

THIS LARGE AMOUNT OF PRECIPITABLE WATER WILL MAKE THE STORMS FAIRLY
WET, ESPECIALLY IN THE EVENING HOURS WITH SOME LOCATIONS SEEING
LOCALIZED HEAVY RAINFALL. FLASH FLOODING MAY BE POSSIBLE, ESPECIALLY
AROUND RECENT WILDFIRE BURN SCARS, INCLUDING IN DOUGLAS AND LYON
COUNTIES NEAR THE BISON FIRE.

VERY INTERESTING THING ON VISIBLE SATELLITE THIS MORNING, WE HAD
SOUTHEASTERLY WINDS IN LOWER LEVELS OF THE ATMOSPHERE WITH
SOUTHWESTERLY WINDS IN THE MID AND UPPER LEVELS. THIS IS VISUAL
CONFIRMATION THAT THE SHEAR IS INCREASING OVER THE REGION AND STORMS
THAT DEVELOP TODAY OVER THE EASTERN SIERRA AND WESTERN NEVADA HAVE
THE POTENTIAL TO BECOME SEVERE WITH STRONG GUSTY WINDS, LARGE HAIL,
AND LOCALLY HEAVY RAINFALL.

STORMS WILL CONTINUE WELL INTO EVENING AND EVEN OVERNIGHT TONIGHT.
THERE IS MID-LEVEL MOISTURE BEING PULLED UP FROM THE SOUTH, ALONG
WITH A MID/UPPER LEVEL SHORTWAVE AND JET MAX ROTATING AROUND THE
UPPER RIDGE. BOTH NAM AND GFS MODIFIED SOUNDINGS ARE SUGGESTING
ELEVATED CAPE AROUND 100-200 J/KG, ESPECIALLY NORTH OF INTERSTATE
80. THESE STORMS WILL BE HIGH BASED (AROUND 15K FEET MSL) WITH FAST
STORM MOTIONS, MEANING LITTLE TO NO RAINFALL EXPECTED WITH THESE
STORMS OVERNIGHT TONIGHT INTO FRIDAY MORNING.

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON
FRIDAY AND SATURDAY, AS MOISTURE AND INSTABILITY REMAIN OVER THE
REGION. AS THE UPPER LOW PUSHES FURTHER TOWARD THE NORTHERN CA
COAST, THIS WILL INCREASE SHEAR ALOFT EVEN MORE, WITH CONTINUED
POTENTIAL FOR SEVERE THUNDERSTORMS. DEEP MOISTURE WILL BE PRESENT
AS WELL, WITH LOCALLY HEAVY RAINFALL POSSIBLE. THUNDERSTORMS WILL
SPREAD FURTHER EAST ON FRIDAY, INTO WEST-CENTRAL NEVADA.

WE WILL HAVE TO KEEP AN EYE ON THE PROGRESSION OF THE UPPER LOW FOR
SATURDAY, BECAUSE IF THE LOW PUSHES FASTER INTO NORTHERN CA ON
SATURDAY, THIS COULD LIMIT THUNDERSTORM FORMATION OVER OUR AREA TO
ONLY THE FAR EASTERN ZONES. OTHERWISE, WE COULD SHOULD SEE ISOLATED
TO SCATTERED STORM COVERAGE AGAIN EAST OF HIGHWAY 395. HOON

.LONG TERM...SUNDAY THROUGH THURSDAY...

NO CHANGES MADE TO THE ONGOING FORECAST AS MODELS REMAIN IN
RELATIVELY GOOD AGREEMENT THROUGH THE PERIOD. A TROUGH MOVING INTO
THE WEST COAST WILL BRING DRIER SOUTHWEST FLOW OVER NORTHEAST
CALIFORNIA AND NORTHWEST NEVADA BEGINNING SUNDAY. REMNANT MOISTURE
AND INSTABILITY COULD LEAD TO THUNDERSTORM DEVELOPMENT SUNDAY
AFTERNOON, BUT IT LOOKS TO BE CONFINED MAINLY TO AREAS SOUTH OF
INTERSTATE 80 AND EAST OF HIGHWAY 95, ESPECIALLY AS AFTERNOON WEST
WINDS INCREASE. BEYOND SUNDAY, THE AIRMASS WILL BE TOO DRY AND
STABLE FOR ANY THUNDERSTORM DEVELOPMENT.

A LONGWAVE TROUGH AND SOUTHWEST FLOW REMAIN OVER THE WEST THROUGH
MIDWEEK WITH SEVERAL PIECES OF ENERGY SHIFTING INLAND. THIS WILL
BRING TYPICAL AFTERNOON ZEPHYR WINDS TO THE SIERRA FRONT WITH GUSTS
OF 20 TO 30 MPH EACH DAY. THERE IS POTENTIAL FOR A STRONGER
TROUGH WEDNESDAY INTO THURSDAY, WHICH MAY ENHANCE WINDS A BIT AND
BRING SOME CLOUD COVER, BUT NO PRECIPITATION IS EXPECTED.
TEMPERATURES TO GRADUALLY COOL THROUGH THE PERIOD, TRENDING CLOSER
TO SEASONAL NORMS. THIS TRANSLATES TO LOW TO MID 90S IN WESTERN
NEVADA VALLEYS AND UPPER 70S TO MID 80S IN SIERRA VALLEYS. DJ

.AVIATION...

THUNDERSTORMS ARE EXPECTED TO FIRE ALONG THE SIERRA BY EARLY
AFTERNOON AND THEN PUSH OFF INTO FAR WESTERN NV MID AFTERNOON INTO
EARLY EVENING. THE GFS/NAM SHOW SUBTLE A SHORTWAVE FEATURE THAT
MAY KEEP CONVECTION GOING WELL INTO THE EVENING. ON FRIDAY, THE
ATMOSPHERE WILL DESTABILIZE FURTHER AS AN UPPER LOW MOVES CLOSER
TO THE WEST COAST. SO COVERAGE IS GOING TO INCREASE WITH OVERALL
STORM INTENSITY INCREASING. HEAVY RAIN, GUSTY WINDS AND HAIL WILL
ACCOMPANY STRONGER CELLS. HOHMANN/HOON

&&

.FIRE WEATHER...

MOISTURE CONTINUES TO INCREASE TODAY AS SOUTHERLY FLOW INCREASES AND
THE RIDGE AXIS LIFTS NORTHWARD. INSTABILITY AND SUFFICIENT MOISTURE
WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS EACH AFTERNOON
AND EVENING THROUGH THE WEEKEND. MAIN CONCERNS WITH STORMS WILL BE
FOR HAIL, LIGHTNING, GUSTY AND ERRATIC WINDS, AND LOCALLY HEAVY
RAIN.

THUNDERSTORMS THIS AFTERNOON WILL BE RELATIVELY WET AS PRECIPITABLE
WATER VALUES ARE AROUND 1.00 INCH AND DEWPOINTS ARE IN THE HIGH 40S
TO LOW 50S, ESPECIALLY SOUTH OF INTERSTATE 80. NORTH OF INTERSTATE
80 THE NEAR SURFACE LAYER WILL BE DRY INITIALLY, SO STORMS WILL BE
MORE HYBRID IN NATURE BEFORE TRANSITIONING TO WETTER STORMS LATER
THIS AFTERNOON.

A SHORTWAVE WILL MOVE ACROSS THE SIERRA AND WESTERN NEVADA LATE
TONIGHT, WHICH MAY RESULT IN ISOLATED ELEVATED CONVECTION FROM THE
TAHOE BASIN NORTHWARD TO THE OREGON BORDER. IF ELEVATED
THUNDERSTORMS INITIATE TONIGHT, THEY WILL BE RELATIVELY DRY WITH
INCREASED POTENTIAL FOR DRY LIGHTNING AND FIRE STARTS. FORECAST
MODELS ARE IN DISAGREEMENT WITH THE LOCATION OF THE SHORTWAVE
TONIGHT, FORECASTER CONFIDENCE IS NOT HIGH FOR WHERE STORMS WILL
INITIALLY DEVELOP. ALTHOUGH, BOTH MODELS DO HIGHLIGHT BETTER CHANCES
FOR THUNDERSTORMS DEVELOPMENT FROM INTERSTATE 80 NORTHWARD FOR
TONIGHT. LINDAMAN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Jul 25, 2:03 PM PDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
203 PM PDT THU JUL 25 2013

CAZ070>073-NVZ001>005-261330-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
203 PM PDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
IN THE EASTERN SIERRA THIS AFTERNOON AND WILL PUSH INTO WESTERN
NEVADA LATER THIS AFTERNOON. ISOLATED THUNDERSTORMS MAY CONTINUE
WELL INTO THE NIGHT. LOCALLY HEAVY RAIN...HAIL...GUSTY WINDS AND
DANGEROUS LIGHTNING ARE EXPECTED TO ACCOMPANY STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ON FRIDAY
AND SATURDAY FOR THE SIERRA AND WESTERN NEVADA. STORMS MAY BE
STRONG TO SEVERE AND PRODUCE STRONG OUTFLOW WINDS...LOCALLY HEAVY
RAINFALL AND HAIL.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVER THE NEXT FEW DAYS.
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV  (ALL LOWER CASE)

In the hours before

Local storm report, Jul 25, 3:15 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
315 PM PDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             3 S BOCA RESERVOIR      39.36N 120.10W
07/25/2013  E0.25 INCH       NEVADA             CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL IN TRUCKEE.

&&

ZTOLBY
Special weather statement, Jul 25, 3:20 PM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
320 PM PDT THU JUL 25 2013

NVZ003-004-252300-
GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE
INCLUDING PYRAMID LAKE-
320 PM PDT THU JUL 25 2013

...THUNDERSTORMS WITH HEAVY RAIN MOVING EAST ACROSS SOUTHERN WASHOE
COUNTY THROUGH 500 PM...

AT 312 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS 5 MILES EAST OF HALLELUJAH JUNCTION...OR 11
MILES EAST OF CHILCOOT...AND MOVING EAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR
WITH THESE STORMS.

* LOCATIONS AFFECTED INCLUDE...DOGSKIN MOUNTAIN.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3997 11963 3973 11954 3967 11999 3985 11999
TIME...MOT...LOC 2220Z 254DEG 11KT 3978 11991
Local storm report, Jul 25, 3:35 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
335 PM PDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             RENO                    39.54N 119.82W
07/25/2013  E0.25 INCH       WASHOE             NV   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL NEAR 1ST ST AND
            VIRGINIA ST IN DOWNTOWN RENO.

0322 PM     HAIL             4 NE RENO               39.58N 119.77W
07/25/2013  E0.25 INCH       WASHOE             NV   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED PEA SIZED HAIL NEAR THE PYRAMID
            HIGHWAY - MCCARRAN BLVD INTERSECTION.

0325 PM     HAIL             FLORISTON               39.40N 120.01W
07/25/2013  E0.25 INCH       NEVADA             CA   NWS EMPLOYEE

            NWS ELKO EMPLOYEE REPORTED PEA SIZED HAIL NEAR FLORISTON
            ALONG INTERSTATE 80.

&&

ZTOLBY
Local storm report, Jul 25, 3:41 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
341 PM PDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             4 E VERDI               39.52N 119.93W
07/25/2013  E0.88 INCH       WASHOE             NV   TRAINED SPOTTER

            MAINLY PEA SIZE HAIL WITH SOME HAIL UP TO A NICKEL. HAIL
            STARTING TO COVER GROUND. HEAVY RAIN CAUSING WATER TO RUN
            ALONG STREET WITH SOME PONDING AND VISIBILITY 100 FEET.

&&

JCM
Local storm report, Jul 25, 3:42 PM PDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
342 PM PDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HEAVY RAIN       10 NE HALLELUJAH JUNCTI 39.88N 119.91W
07/25/2013  M0.51 INCH       WASHOE             NV   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 0.51 INCHES OF RAIN IN 10
            MINUTES IN THE NORTH RED ROCK ROAD AREA NORTHEAST OF
            HALLELUJAH JUNCTION.

&&

ZTOLBY
Local storm report, Jul 25, 3:45 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
345 PM PDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       2 N RENO                39.57N 119.82W
07/25/2013  E0.00 INCH       WASHOE             NV   PUBLIC

            PUBLIC REPORTED STREET FLOODING ALONG THE SIDE OF HIGHWAY
            395 NEAR EXIT 70B.

&&

ZTOLBY

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:19 PM PDTSpecial Weather StatementREV26 min
Jul 25, 2:43 PM PDTSevere Thunderstorm WarningREVWashoe32 min
Jul 25, 2:55 PM PDTSpecial Weather StatementREVStorey35 min
Jul 25, 3:10 PM PDTSpecial Weather StatementREV35 min
Jul 25, 3:20 PM PDTSpecial Weather StatementREVStorey40 min
Jul 25, 3:23 PM PDTAreal Flood AdvisoryREVWashoe112 min
Jul 25, 3:36 PM PDTFlash Flood WarningREVWashoe3 hr
Jul 25, 3:52 PM PDTAreal Flood AdvisoryREVDouglas3 hr
Jul 25, 4:36 PM PDTSpecial Weather StatementREV39 min

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.